# SDR ASAA9880093

- Difficulty date: May 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53018
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

ANC - FLT 194 - PRIOR TO DEPARTURE, THE FORWARD FOUR EMERGENCY EXIT FLOOR TRACK LIGHTS WERE INOPERATIVE.  RECONNECTED WIRING IN FORWARD FLOOR TRACK AND LIGHTS OPERATED NORMALLY.  (M)
